Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some properties of $ k$-semistratifiable spaces


Author: T. Mizokami
Journal: Proc. Amer. Math. Soc. 108 (1990), 535-539
MSC: Primary 54E20; Secondary 54E25
DOI: https://doi.org/10.1090/S0002-9939-1990-0990429-9
MathSciNet review: 990429
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study spaces admitting semistratification and $ k$-semistratifications with (CF) property. The class of $ k$-semistratifiable spaces with (CF) property lies between the class of Lašnev spaces and that of $ k$-semistratifiable spaces, and really differs from the classes of stratifiable spaces and $ \aleph $-spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20, 54E25

Retrieve articles in all journals with MSC: 54E20, 54E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0990429-9
Keywords: semistratifiable, Lašnev, $ \aleph $-spaces
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society